# SDR IPXA2018062093825

- Difficulty date: June 8, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 72,324 hours, 13,592 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB293345
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UNDERWING ACCESS PANEL LANDING WAS CRACKED AT XORS 542.  REMOVED, FABRICATED, AND REPLACED THE ACCESS PANEL LANDING DOUBLER IAW DWG ARB2933, SRM 51-33-01,  AND 51-35-01.
